# SDR SWAA2017053114032

- Difficulty date: May 23, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 63,236 hours, 49,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FORE FLAP DELAMINATED AT OTBD T/E CORNER.  R & R THE FLAP ASSY IAW MM.
